# SDR MASA2014010220833

- Difficulty date: January 2, 2014
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 24,042 hours, 19,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT EXTERIOR EMERGENCY LIGHT OUT.  R & R BULB, OPS CHECKED GOOD.
